# SDR 99FDEA00278

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Sticks
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR LIGHT ILLUMINATED AFT T/O, LIGHT EXT ON APPROACH, AT APPROACH SPD.  FOUND INNER DOOR SWITCH STUCK.  LUBED SWITCH, OPS CK NORMAL.
